Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert M. Young
Title: An introduction to nonharmonic Fourier series
Additional book information: Academic Press, New York, 1980, x + 246 pp., $32.00.

References [Enhancements On Off] (What's this?)

  • 1. J. M. Ash, Multiple trigonometric series, Studies in Harmonic Analysis, M.A.A. Studies in Mathematics, vol. 13, J. M. Ash (ed. ), Math. Assoc. of America, 1976. MR 454514
  • 2. A. V. Balakrishnan, On the problem of time jitter in sampling, IRE Trans. Inform. Theory IT-8 (1962), 226-236.
  • 3. W. M. Brown, Sampling with random jitter, J. Soc. Indust. Appl. Math. 11 (1963), 460-473. MR 152098
  • 4. C. Fefferman, The multiplier problem for the ball, Ann. of Math. 94 (1971), 330-336. MR 296602
  • 5. G. H. Hardy, Notes on special systems of orthogonal functions, I, Proc. Cambridge Philos. Soc. 37 (1941), 331-348. MR 5145
  • 6. J. R. Higgins, A sampling theorem for irregularly spaced sample points, IEEE Trans. Inform. Theory IT-22 (1976), 621-623. MR 416736
  • 7. J. R. Higgins, Completeness and basis properties of sets of special functions, Cambridge Univ. Press, Cambridge, 1977. MR 499341
  • 8. N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ., no. 26, Amer. Math. Soc., New York, 1940. MR 3208
  • 9. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • 10. J. L. Walsh, A generalization of the Fourier cosine series, Trans. Amer. Math. Soc. 22 (1921), no. 2, 230–239. MR 1501172,
  • 11. K. Yao and J. B. Thomas, On some stability and interpolatory properties of nonuniform sampling expansions, IEEE Trans. Circuit Theory CT-14 (1967), 404-408.

Review Information:

Reviewer: J. R. Higgins
Journal: Bull. Amer. Math. Soc. 5 (1981), 324-329
American Mathematical Society